MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Joint Laxity (4526)
Date of Event 12/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to fall 6 months after the primary surgery.Needed more stability/constraint on the poly insert.Converted to a crs femur and insert.Rp rev tray was used in the primary case due to high bmi so did not have to change it.Doi: (b)(6) 2020, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
1.Please confirm if there was any indication that the patient's knee was unstable prior to the revision surgery? answer: no indication of instability prior to fall.2.Was there any adverse consequences due to fall? answer: the knee became unstable after the fall so have to assume it was from the fall.3.Was there a previous revision involving explanation of depuy products? answer: no previous revision.4.Was instability related to polyethylene wear? answer: not related to poly wear.Poly looked good.5.Was there any reported malposition of components that led to the instability? answer: no malpositioning.6.Were any components undersized on the primary surgery that led to the instability? answer: no under sizing.7.Was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? answer: no over resection.8.Please confirm if there was any indication that the patient's knee was unstable prior to the revision surgery? answer: it is assumed the instability happened from the fall.9.A.Was instability related to polyethylene wear? a.Was there any reported malposition of components that led to the instability? c.Were any components undersized on the primary surgery that led to the instability? was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? 10.Was there any adverse consequences that affected the patient because of fall? answer: already answered.11.The event description mentioned that rp rev tray was used in the primary case due to high bmi so did not have to change it.Was a previous revision involving explanation of depuy products already reported in our system? if yes please provide reference number.Answer: a revision tibial tray was used in the primary tka.There was not a revision surgery with this patient prior to the fall.

Brand Name
ATTUNE CR RP INSRT SZ4 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11148630
Report Number1818910-2021-00815
Device Sequence Number608236
Product Code JWH
UDI-Device Identifier10603295047643
UDI-Public10603295047643
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-30-407
Device Catalogue Number151630407
Device Lot Number9353708
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer01/21/2021
02/17/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date01/28/2021
02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 4 CEM; COMPETITOR BONE CEMENT; UNK KNEE TIBIAL TRAY ATTUNE REVISION; ATTUNE CR FEM RT SZ 4 CEM; COMPETITOR BONE CEMENT; UNK KNEE TIBIAL TRAY ATTUNE REVISION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight116